MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 390MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 390MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.034.358S
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Nonunion/Delayed-union Bone Fracture (2369); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent removal of hardware and revision of tibia intramedullary (im) nail due to non-union.A screw was also broken prior to surgery on (b)(6) 2021.One fragment left in and retained in the patient and not retrieved.It is unknown when the screw broke.Original date of surgery was on (b)(6) 2020.The nail and screws were explanted successfully.The revision procedure was completed successfully without any complication or surgical delay.Patient status is unknown.This report is for one (1) 9mm ti cann tibial nail-ex w/prox bend 390mm-sterile.This is report 3 of 5 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H11 (corrected data): b1, b5, h1: the initial complaint was reviewed and found not reportable.The one (1) screw was broken prior to surgery on (b)(6) 2021.It is unknown when the screw broke.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11 (corrected data): b1, b5, h1: the initial complaint was reviewed and found not reportable.The one (1) screw was broken prior to surgery on (b)(6) 2021.It is unknown when the screw broke.

Brand Name
9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 390MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key12571763
Report Number2939274-2021-05900
Device Sequence Number3322718
Product Code JDS
UDI-Device Identifier10886982095145
UDI-Public(01)10886982095145
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.034.358S
Device Catalogue Number04.034.358S
Device Lot NumberH647027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer11/05/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date11/07/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/29/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0 TI LCKNG SCR T25 SD 32 FOR IM NAILS; 4.0 TI LCKNG SCR T25 SD 40 FOR IM NAILS; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING; 4.0 TI LCKNG SCR T25 SD 32 FOR IM NAILS; 4.0 TI LCKNG SCR T25 SD 40 FOR IM NAILS; UNK - SCREWS: LOCKING; UNK - SCREWS: LOCKING
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight115 KG